Jump to content

You know you have a good Dr when he comes in on his day off


mngirl
 Share

Recommended Posts

He took me off the Zyprexa! And told me to take an additional Klonopin and take the Dilaudid (not as needed, but scheduled). If this is STILL happening on Saturday then he wants me to call him AT HOME to see what we need to adjust!

I asked about totally taking away ALL the meds and starting over. He said that I would not be able to work for a while since I would be TOTALLY screwed up. And unfortunately, I just CAN'T do that right now. I am in the BUSY part of my job, which lasts until June!

If I would do that right now, I would probably lose my job. Maybe I should just consider disability at this point. I just can't believe that this is all happening. What the heck is causing this high heart rate all of a sudden. We had this under control.

We also talked about the fact that we CAN NOT take away the Kytril. He said that he has no other med to give me to solve that problem. But he has some other beta blockers to try.

So, I have a few days now to see what is going to happen. I am a little scared about taking 3 Klonopin at once and adding a Dilauded on top of that to get to sleep. Maybe I will try just 2 tonight, then 2 1/2 tomorrow and then 3.

Anyway...I just had to tell you about the great dr I have!

~Lisa

Well, I just got out Saturday after 18 days in the hospital (there is an old post around here somewhere talking about what happened)...anyway...since Monday I have been hacving MORE dizzy spells and a racing heart.

My dr added a few new meds while I was in the hospital - added Florinef, Dilaudid, 2 new kinds of sleeping pills and upped my beta blocker.

Here is what I am on at this point:

Prednisone - 2.5 mg twice a day (for my Addison's)

Methadone - 5 mg twice a day, can double if needed (for rt arm and head pain)

Midodrine - 10 mg in a.m., 7.5 mg in p.m. (POTS)

Mobic - 7.5 mg twice a day (chest pain from POTS)

Lamictal - 75 mg twice a day (POTS)

Nadolol - 10 mg in a.m., 20 mg in p.m. (POTS)

Lidocaine Patch - 5%, all day (Ulnar Nerve Transposition Problem, RSD)

Lidocine Infusions - 300 mg twice a week (RSD)

Dilaudid - 2 mg, as needed (For pain from implanting port and headaches)

Florinef - .1 mg in the a.m. (POTS)

Kytril - 1 mg four times a day (Allowing me to eat from nausea which we do not know what is causing it - this is the expensive drug insurance wasn't going to pay for $6000 a month! They finallyt approved it though)

Klonopin - 1 mg at bedtime (Sleeping issues)

Zyprexa - 10 mg at bedtime (sleeping issues)

Heparin Flush - for my port they just implanted

So, on Monday I started getting the AWFUL dizzy spells back and I started to feel like I had been running a marathon. My dr wrote a prescription for a treadmill thinking it would be goos for me to start walking more. We went to find one. AsI was walking through the mall I was having issues walking in a straight line, I almost ran into a few benches and almost passed out about 4 times. So, we finally found one and it had a heart rate monitor on , so I stepped up on the treadmill to test it out (the treadmill was not running). The salesperson told me that I just had to grab the handlebars in front of me. I grabbed the handles and the readout said 145! The salesperson, said it will take a few seconds to adjust. I told him that I have a condition that would make that reading possible. So, he turned it off, turned it back on...the reading was then 140! Then he started tapping at the screen, like that was going to help. I felt like I had just been running. My husband had a heart rate monitor watch so I have been wearing that for the past 2 days. My rate has been from 80-120. And that is on my upped beta blocker! My rate in the hospital a few days eariler was 52! My dr thinks that maybe it was the Florinef (I wasn't on it prior to the hospital). We are stopping that over the weekend and see if it makes any difference. I am constantly feeling dizzy, like I am going to pass out and racing heart. We had this under control prior to the hospital...anyone help me figure out what is going on? He wants me to keep the monitor on through the weekend and really watch what is happening. My dr even stated that he expected my pulse to be low 40s, not 140! Today I ran into my hallway wall and a few cubes at work because I can't walk straight - nice, eh?

So...what do you all think?

TIA!

Lisa

Link to comment
Share on other sites

Lisa,

I've been checking in periodically but must have missed your hospital post -- so sorry to hear about all of your difficulties. It sounds like your doc is a good one who wants to see you do well. It's nice to know someone cares, doesn't it?

I hope things start looking up for you. What a bunch of mood-altering meds and such to be on -- I'd feel dizzy from those! I hope that the cause is something simple and correctable like that.

Amy

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...